- A classification of regular embeddings of graphs of order a product o…
Number of the records: 1  

A classification of regular embeddings of graphs of order a product of two primes

  1. DU, Shaofei - KWAK, Jin Ho - NEDELA, Roman. A classification of regular embeddings of graphs of order a product of two primes. In Journal of Algebraic Combinatorics. - New York : Springer, 2004. ISSN 0925-9899, 2004, vol. 19, no. 2, pp. 123-141.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.